# SDR AT9900358

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 332-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD SKIN PANEL DENTED AND CRACKED AT BS 332-370 L23-25R.  CUT OUT DENT AREA, COLD WORKED REMAINING DENTS.  FABRICATED AND INSTALLED REPAIR DOUBLER, INCORPORATING AN EXISTING DOUBLER IAW DC9 SRM 51-30-1, 51-10-2, 53-04 FIG 12B PAGE 9 (CLASS 2 REPAIR), AND RES NR 991014.
